# SDR DXTA200500857

- Difficulty date: July 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 2,475 hours, 1,915 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 99123052
- Part serial: 6173
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 2,475 hours, 1,915 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, APPROACHING 60K MASTER CAUTION LIGHT ILLUMINATED WITH ANTI-SKID ANNUNCIATOR LIGHT SWITCHES PROPER POSITION, TAKEOFF ABORTED.  T/S TO BAD RT WHEEL TRANSDUCER.  INSTALLED NEW TRANSDUCER OP'S CHECKS SATISFACTORY AT THIS TIME.  ALL WORK DONE IAW CE 560 XL M/M 32-40-00.
